An unusual case of human intravenous immunoglobulin induced erythema multiforme in a child
Biomedical and Pharmacology Journal
Human intravenous immunoglobulin (IVIG) is used for diverse conditions is a relatively safe drug with fewer adverse effects. Here, we report a rare case of IVIG-induced erythema multiforme in a four-year-old female child. The child tolerated the initial doses of IVIG well; however, following the fifth dose, she developed multiple erythematous rash over the trunk, upper and lower limbs associated with itching. She was diagnosed to have IVIG-induced erythema multiforme and treated symptomatically and recovered completely within a week. There is limited literature available related to IVIG-induced erythema multiforme; hence we decided to report this case.
Bhat, Kamalakshi G.; Parida, Amrita; Kamath, Ashwin; and Rao, Rashmi R., "An unusual case of human intravenous immunoglobulin induced erythema multiforme in a child" (2019). Open Access Archive. 793.